Continuous and discrete best polynomial degree reduction with Jacobi and Hahn weights

Rachid Ait-Haddou

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We show that the weighted least squares approximation of Bézier coefficients with Hahn weights provides the best polynomial degree reduction in the Jacobi L2L2-norm. A discrete analogue of this result is also provided. Applications to Jacobi and Hahn orthogonal polynomials are presented.
Original languageEnglish (US)
Pages (from-to)165-176
Number of pages12
JournalJournal of Approximation Theory
Volume207
DOIs
StatePublished - Mar 2 2016

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Mathematics(all)
  • Numerical Analysis

Fingerprint Dive into the research topics of 'Continuous and discrete best polynomial degree reduction with Jacobi and Hahn weights'. Together they form a unique fingerprint.

Cite this